# SDR COMA9860150

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 2760 · Drag Control System
- Part: Bushing
- Part number: 60010300639
- Condition: Missing
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION, RIGHT HAND WING INBOARD FLIGHT SPOILER, PCU HINGE BUSHING IS MISSING.  REPLACED MISSING BUSHING.
